MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC JEJUNAL FEEDING TUBE, 12 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC JEJUNAL FEEDING TUBE, 12 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0200-12LV
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 15-feb-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported via user facility report # (b)(4): "j tube broke into 3 pieces during insertion.It broke while inside pt.The surgeon used a guide wire to remove from pt.J tube insertion.Device failed." no patient injury reported.
 
Additional Manufacturer Narrative
All information reasonably known as of 27-sep-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information received 16-sep-2019 stated the procedure type was abdominal.
 
Additional Manufacturer Narrative
The device history record for lot aa8148n01 was reviewed and the product was produced according to product specifications.All information reasonably known as of 07 mar 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
One used sample was received in generally clean condition and in multiple pieces.The molded head was received severed from the tube, at the base of the head.The tube was received severed 13 inches below the separated head.The secure lock ring was received loose in the sample bag.Under magnification, the separation of the base of the molded head was found to be smooth and even with no jagged tearing.The separation at the mid point on the tube was also found to be smooth with no jagged tearing.The sides of the tube have a pinched appearance.The complaint is confirmed as reported, however no root cause could be determined.All information reasonably known as of 15 oct 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC JEJUNAL FEEDING TUBE, 12 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8348917
Report Number9611594-2019-00026
Device Sequence Number14010427
Product Code KNT
UDI-Device Identifier10680651949674
UDI-Public10680651949674
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K853197
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model Number0200-12LV
Device Catalogue Number991094967
Device Lot NumberAA8148N01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer03/06/2019
09/16/2019
09/26/2019
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date03/08/2019
09/30/2019
10/16/2019
Patient Sequence Number1